Levocetirizine

What is Levocetirizine?

Levocetirizine (levocetirizine dihydro chloride) is a third-generation non-sedative antihistamine. It is used to relieve runny nose, sneezing, and redness with itching, and tearing of the eyes caused by hay fever, seasonal allergies, and allergies to any substance under the sun, including the sun.

Questions and answers on "Levocetirizine"

Can i take together levocetirizine and avil
I have severe itching n rashes suddenly
Took avil got relief, then doctor said to take levocetirizine but no relief, can i take avil again now its 2 hours since i took levocetirizine

doctor1 MD

Brief Answer:
Yes, you can take avil.

Detailed Answer:
Thanks for your question on Health Care Magic.
I can understand your concern.
Yes, you can take avil within 2 hours of levocetrizine uptake. No harm in it.
Actually avil is stronger antihistamine for allergies. So take avil. No harm in it....

Read Full Thread   Ask a Doctor Now

How to dust, I get cold/ Sneeze continuously. kindly suggest some medicine to stop this problem

doctor1 MD

Brief Answer:
Monteleukast + levocetirizine should be helpful.

Detailed Answer:
Thanks for asking on HealthcareMagic.

These are due to allergic reactions wherein the body reacts to otherwise harmless stimuli that the body presumes to be harmful. Taking Montair LC (monteleukast + levocetirizine)...

Read Full Thread   Ask a Doctor Now

hi doc.
too much water is coming from nose. I got common cold last night.
Help me which medicine can stop this cold and water fall.
how about Citrogen O.
Thanks.

doctor1 MD

Brief Answer:
I would advice you Steam Inhalation & Antihistamin

Detailed Answer:
Hi ,
Welcome to HealthcareMagic forum .

If I were your treating doctor, I would advice you Steam Inhalation , Antihistaminic levocetirizine & paracetamol if fever or bodyache present.
You can take Citrogen O along...

Read Full Thread   Ask a Doctor Now

I have had a tickle in the back of my throat for 30 years. No doctor here can fix this. What can I do?

doctor1 MD

Brief Answer:
Monteleukast levocetirizine combination can be tried.

Detailed Answer:
Thanks for asking on HealthcareMagic.

The mentioned tickle is due to an allergic phenomenon called post nasal drip. You may take Montair LC (monteleukast + levocetirizine) [prescription medicine] once daily for...

Read Full Thread   Ask a Doctor Now

Tried meth yesterday. From yesterday night my upper lips is swollen.

doctor1 MD

Brief Answer:
Use Plenty of fluids because dehydration is common

Detailed Answer:
Hi,
Thanks for the query.

I have read your query ,seen your picture and understand your concern.

If I were your treating doctor, I would advice you
Plenty of fluids because dehydration are common.
Use Antihistaminic...

Read Full Thread   Ask a Doctor Now

I have taken Belsomra for sleep for the past three nights. I wake up in the middle of the night in a hot sweat. I don't know if something I am taking effects Belsomra.


this sweat will last for about 4 hours. I take belsomra with an Advil. About an hour before I take Levocetirizine.

doctor1 MD

Brief Answer:
Belsomra can not cause nighty sweats.

Detailed Answer:
Thanks for your question on Health Care Magic.
I can understand your concern.
Belsomra can not cause night sweats or similar symptoms.
So we should think of other cause for this symptom.
Most common cause for nighty sweats is...

Read Full Thread   Ask a Doctor Now

Hi

Skin under eyes is burning from 1 hour .

doctor1 MD

Brief Answer:
details below

Detailed Answer:
Hi XXXXXXX
Thanks for writing to us.
The burning beneath the eyes could be due to some irritant reaction.
I would appreciate if you could attach an image of affected area.
In the meanwhile, take tablet levocetirizine twice in a day and apply...

Read Full Thread   Ask a Doctor Now

What over the counter cold medication would be effective for a frail yet healthy 99 female yr. old taking Cymbalta and tramadol and Tylenol?

doctor1 MD

Brief Answer:
Most of the time Cold is caused by virusess, non pharmacological measures will be sufficient

Detailed Answer:
Hi
Welcome
Most of the times cold is caused by viruses and you require only symptomatic treatment.
Initially instead of any medication I would have asked you to take plenty...

Read Full Thread   Ask a Doctor Now

my 4 year old son had a severe allergic reaction to a bee sting and now he's home. he had to take steroids, Benadryl and is now on Pepcid. his testicles appear to be swollen or maybe swollen around his tesicles, they aren't black and blue but he says it hurts but he's not in tremendous pain. Is there a link between the bee sting and the swollen testicles?

doctor1 MD

HI
Thank for asking for asking to HCM
If the testicle it self being sting then the swelling is likely, but if it is intact then the reason of swelling could b something ales, because in any allergic condition the swelling of testis is not common, keep giving the steroid and I would advise you to...

Read Full Thread   Ask a Doctor Now

i have a skin rash on my face/forehead face & neck/ had before/ maybe from a totmato allergy/tomato related blotchy rash/ itches/hurts/ i have many presrip creams & pills/ what do i take?

doctor1 MD

Brief Answer:
Levocetirizine

Detailed Answer:
Hello ! Thank you for posting your question to HCM.

From the medications you've written here, you should take levocetirizine 5mg , this will help with the itching.

A hydrocortisone 1%cream or ointment to apply on the area will help .

If you have any...

Read Full Thread   Ask a Doctor Now

Recent questions on  Levocetirizine

doctor1 MD

Upon waking, my 11 year old daughter coughs on and off for about 45 minutes. After that, the coughing stops and she doesn't cough for the rest of the day. She often has a runny or blocked nose and sometimes she has watery eyes. I'm wondering if...

doctor1 MD

During surgery, breathing became almost impossible; wheezing , struggling for breath, change in voice quality,diagnosis after cat scan was that one side of my voice box was extremely small compared to the other side.; almost intubated, but easier...

doctor1 MD

I am suffering from consistent cold from the last 5 years. Some years back I have taken treatment from a hemeaopathic doctor, and he suggested that I may have allergical rhinities. In morning specially the cold occours and slower down as the day...

doctor1 MD

i am having cough from 2 days..i went to doctor and he suggested me budecort,levolin (its a liquid for inhalation) and gave following medicins ceftas,pantosec,levocetirizine sihydrochloride,zempred. can i know the importance of each one..why he suggested tablets instead of cough syrup....i used to get cough around 12am-3am in between and some kind slum formation..i am 26 of age male

doctor1 MD

Sir/ Madam Greetings. My son age 3 and half year weight 14 Kg having fever. Doctor prescribed Amoxicillin-+ Potasium Clavulanic Oral suspension along with Montair LC Kid (Montelukast Sodium & Levocetirizine Dihydrocholoride Syrup) and Ibusesic Plus. After taking one dose his skin become redish. It is due to Antibiotic or Montair LC Kid. Thanking you with regards amit srivastava

doctor1 MD

My daughter is 3 yrs old. She had traumatic injury of the ear with ear swab 12 days before. i.e.,on 20/7/11. There was little bleeding of the ear on the 1st day. then on the 3rd day mucoidal discharge was present. So visited ENT doctor(on 23/7/11) on whose advice -- (A)cephalexin syrup was given 250mg bd and (B)sofracort ear drops( which is framcetin + dexamethasone + gramicfin combination)2 drops bd. He put Ichthamol glycerine pack for the ear. Visited the doctor after one day gap. The mucus discharge was still there. (C)Ambroxol Hydrochloride syrup was prescribed 2.5ml bd. (started on 26/7/11). (D)Levocetirizine dihydrochloride syrup 2.5 ml once daily in the night was started on 27/7/11 as she was scratching in the night putting her finger inside the ear while sleeping. On 30/7/11 the discharge has reduced ,but still present. Doctor said the antibiotic should be changed as well as the ear drops. but to continue with Drugs (C)ambroxol and (D)levocetirizine syrups and he started with (E)Augmentin syrup bd and (F)Betnasol-N ear drops 2drops twice daily. My query is --Is my child undergoing the right treatment and will the medicines affect her adversely. or is there any alternative treatment for her condition.

doctor1 MD

the Dr said I have follicular tonsilitis and acute bacterial sinusitis, upon researching the net I've discoverd that the prescribed medicine given to me was for the bacterial sinusitis only

1. Clarithromycin 2, Montelukast sodium, Levocetirizine diHCL, and Fluticasone furoate

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Medical Topics